Hello all!!! I have been doing tons of research to find out WHY I am infertile.... I know that is probably everybody's question, but I am checking everything!!! I have been on antidepressants for about 8 years on and off... (mostly on)...I have panic attacks and have been depressed (you wonder why???) ANYWAY....does being on antidepressants cause infertility???? Could this be my problem??? I would love any insight that anyone has on this....thank you for your time.... Jacquie
Antidepressants can be bad for fertility and trying to conceive. What are you taking? I'm looking in my fertility book. It says that SSRI's and Tricyclic antidepressants can : delay ovulation, cause a weak temp rise, dry up cervical fluid or decrease it, cause hypothyroidism, anovulation and amenorrhea.
I hope that helps. It sounds to me like this could be your problem! DO you monitor cervical fluid or take your temp? Do you know if you ovulate every cycle? If you don't do these things, start taking your temperature and monitoring fluid to see if you are ovulating and pinpoint the problem. Good luck!
i was on anti depressants when i got pregnant.... i dont know why,,,but i was having problems getting pregnant and when i started taking them i was pregnant straight away..... probably no coincidence wat so ever.. but i just thought it was wierd how i couldnt get preg started taking them and bam!!.. mind u that was with constant b ding every day....lol
i was taking effexor
I am sorry. I just read another post of yours and you wrote that you are going to MC. I am so sorry. I just saw it now. I see the posts the day after, as I am in Europe and I must have missed your last one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.